Il punto di vista della geometria di incidenza in algebra lineare

Giovanna Bonoli

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-A, Issue: 3, page 435-438
  • ISSN: 0392-4033

How to cite

top

Bonoli, Giovanna. "Il punto di vista della geometria di incidenza in algebra lineare." Bollettino dell'Unione Matematica Italiana 7-A.3 (2004): 435-438. <http://eudml.org/doc/289402>.

@article{Bonoli2004,
abstract = {},
author = {Bonoli, Giovanna},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {435-438},
publisher = {Unione Mastematica Italiana},
title = {Il punto di vista della geometria di incidenza in algebra lineare},
url = {http://eudml.org/doc/289402},
volume = {7-A},
year = {2004},
}

TY - JOUR
AU - Bonoli, Giovanna
TI - Il punto di vista della geometria di incidenza in algebra lineare
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/12//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 3
SP - 435
EP - 438
AB -
LA - ita
UR - http://eudml.org/doc/289402
ER -

References

top
  1. HUANG, T., A characterization of the association schemes of bilinear forms, Europ. J. Combin., 8 (1987), 159-173. Zbl0675.05064
  2. KORCHMAROS, G. e OLANDA, D., On egglike inversive plane, J. Geom., 21 (1983), 53-58. Zbl0527.51005

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.